Multivariate mixed proportional hazard modelling of the joint retirement of married couples
Article first published online: 22 NOV 2004
Copyright © 2004 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Special Issue: The Econometrics of Social Insurance
Volume 19, Issue 6, pages 687–704, 2004
How to Cite
An, M. Y., Christensen, B. J. and Gupta, N. D. (2004), Multivariate mixed proportional hazard modelling of the joint retirement of married couples. J. Appl. Econ., 19: 687–704. doi: 10.1002/jae.783
- Issue published online: 22 NOV 2004
- Article first published online: 22 NOV 2004
- Manuscript Revised: 29 APR 2003
- Manuscript Received: 9 MAY 2002
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/an001/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.